# SDR CA960521201

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: MS2000612
- Condition: Broken
- Location: Eng Mount
- Part time: 624 hours
- Component: Swrngn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ENGINE MOUNT TO FIREWALL BOLT, INBOARD UPPER POSITION, FOUND BROKEN IN TWO PIECES.  NO FRETTING OF FIREWALL AT ANY MOUNT LOCATION.  91 HOURS SINCE LAST INSPECTION.  PARTS NEW IN JUNE 95.  PARTS SENT FOR LAB ANALYSIS.
